# SDR SWAA013192

- Difficulty date: November 26, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,579 hours, 40,691 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Part number: 6545866
- Condition: Corroded
- Location: Lower Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND KEEL BEAM CORRODED, BS 500D PLUS 6, LT SIDE, OUTBD FLANGE.  REPAIRED KEEL BEAM PER SRM.
